# SDR AALA201509119012

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT AN ODOR IN THE ACFT CABIN, CREW EXPERIENCED IRRITATION & HEADACHES.  ACCOMPLISHED JC 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY IAW THIS TASK & FOUND NO SOURCE OF ODOR IN ENG 1 OR 2 OR APU.  GALLEYS & LAVATORIES CHECKED OK.  ACFT OK FOR CONTINUED SERVICE.
